[MOL] Tamoxafin [02875] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Tamoxafin



I need some help!

My mother was diagnosed with breast cancer last Oct. and has already had the 
lump and lymphnoded removed, done chemo and is about to finish up her 
radiation treatments.  The next step is the drug tamoxafin.

We have been reading quite a loat about the side effects of the drug, 
especially noting the chance of uterus cancer.  My mother's GP noted that 
she had an enlarge uterus, but gave no indication why and all tests came 
back negative.

Should she be very concerned about taking this drug, when her uterus is 
already abnormal in size?

Antoher question I have is if her cancer was estrogen receptive and 
aggressive in nature, will this drug reduce or increase her chance of 
reoccurance?

I would appreciate any help I can get on these questions!

Thank you sooo much!

Laurie
________________________________________________________________________
Get Your Private, Free E-mail from MSN Hotmail at http://www.hotmail.com

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------